# SDR AALA202203212536

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 4,277 hours, 1,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 129422
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 14C DAMAGED. REPLACED LIGHT PER AMM 25-22-00.
